Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 969726, 8 pages
http://dx.doi.org/10.1155/2015/969726
Research Article

Fixed Points of Generalized -Suzuki Type Contraction in Complete -Metric Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Atılım University, Incek, 06836 Ankara, Turkey
3Department of Mathematics, Faculty of Basic Science, University of Bonab, P.O. Box 5551-761167, Bonab, Iran

Received 29 September 2014; Accepted 25 November 2014

Academic Editor: Binggen Zhang

Copyright © 2015 Hamed Hamdan Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamed Hamdan Alsulami, Erdal Karapınar, and Hossein Piri, “Fixed Points of Generalized -Suzuki Type Contraction in Complete -Metric Spaces,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 969726, 8 pages, 2015. https://doi.org/10.1155/2015/969726.